View More View Less
  • 1 Dolby Laboratories 100 Potrero Avenue San Francisco CA 94103 USA
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00

It is proved that for a given integer N and for all but ⪡ (log N ) B prime numbers kN5/96 − ε the following is true: For any positive integers bi , i ∈ {1, 2, 3, 4, 5}, ( bi , k ) = 1 that satisfy Nb12 + b22 + b32 + b42 + b52 (mod k ), N can be written as N = p12 + p22 + p32 + p42 + p52 , where the pi , i ∈ {1, 2, 3, 4, 5} are prime numbers that satisfy pibi (mod k ).

  • Bauer, C. , A note on sums of five almost equal prime squares, Archiv der Mathematik , Vol. 69, No. 1 (1997). MR98c :11110

  • Bauer, C. , On the exceptional set for the sum of a prime and the k -th power of a prime, Studia Scientiarum Mathematicarum35 (1999), 291–330. MR2001f :11174

    Bauer C. , 'On the exceptional set for the sum of a prime and the k-th power of a prime ' (1999 ) 35 Studia Scientiarum Mathematicarum : 291 -330.

    • Search Google Scholar
  • Bauer, C. , Sums of five almost equal prime squares, Acta Mathematica Sinica21 (2005), No. 4, 833–840. MR2006i :11117

    Bauer C. , 'Sums of five almost equal prime squares ' (2005 ) 21 Acta Mathematica Sinica : 833 -840.

    • Search Google Scholar
  • Bauer, C. and Wang, Y. , On the Goldbach Conjecture in arithmetic progressions, Rocky Mountains Journal of Mathematics , Vol. 36, Number 1 (2006), 35–66. MR2007a :11143

    Wang Y. , 'On the Goldbach Conjecture in arithmetic progressions ' (2006 ) 36 Rocky Mountains Journal of Mathematics : 35 -66.

    • Search Google Scholar
  • Brünner R., Perelli, A. and Pintz, J. , The exceptional set for the sum of a prime and a square, Acta Math. Hung.53 (1989), no. 3–4, 347–365. MR2001f :11174

    Pintz J. , 'The exceptional set for the sum of a prime and a square ' (1989 ) 53 Acta Math. Hung. : 347 -365.

    • Search Google Scholar
  • Davenport, H. , Multiplicative Number Theory , 2nd ed., Springer, Berlin 1980. MR82m :10001

    Davenport H. , '', in Multiplicative Number Theory , (1980 ) -.

  • Gallagher, P. X. , A large sieve density estimate near σ = 1, Inventiones Math. , 11 (1970), 329–339. MR43 #4775

    Gallagher P. X. , 'A large sieve density estimate near σ = 1 ' (1970 ) 11 Inventiones Math. : 329 -339.

    • Search Google Scholar
  • Heath-Brown, D. R. , Prime numbers in sort intervals and a generalized Vaughan identity, Canadian J. Math.34 (1982), 1365–1377. MR84g :10075

    Heath-Brown D. R. , 'Prime numbers in sort intervals and a generalized Vaughan identity ' (1982 ) 34 Canadian J. Math. : 1365 -1377.

    • Search Google Scholar
  • Hua, L. K. , Additive theory of prime numbers, Translation of Mathematical monographs , Vol. 13, AMS, providence, RI (1965). MR33 #2614

    Hua L. K. , '', in Translation of Mathematical monographs , (1965 ) -.

  • Huxley, N. M. , Large values of Dirichlet polynomials III, Acta Arithmetica26 (1975), 435–444. MR52 #300

    Huxley N. M. , 'Large values of Dirichlet polynomials III ' (1975 ) 26 Acta Arithmetica : 435 -444.

    • Search Google Scholar
  • Liu, M. C. and Liu, J. Y. , The exceptional set in the four prime squares problem, Illinois Journal of mathematics , Vol. 44, No. 2 (Summer 2000), 273–293. MR2001i :11119

    Liu J. Y. , 'The exceptional set in the four prime squares problem ' (2000 ) 44 Illinois Journal of mathematics : 273 -293.

    • Search Google Scholar
  • Liu, J. Y. , On Lagrange’s theorem with prime variables, Quart. J. Math.54 (2003), 453–462. MR2004m :11166

    Liu J. Y. , 'On Lagrange’s theorem with prime variables ' (2003 ) 54 Quart. J. Math. : 453 -462.

    • Search Google Scholar
  • Liu, J. Y. and Zhan, T. , Hua’s theorem on prime squares in short intervals, Acta Math. Sin. (Engl. Ser.)16 (2000), 669–690. MR2001m :11169

    Zhan T. , 'Hua’s theorem on prime squares in short intervals ' (2000 ) 16 Acta Math. Sin. (Engl. Ser.) : 669 -690.

    • Search Google Scholar
  • Liu, J. Y. and Zhan, T. , An iterative method in the Goldbach-Waring problem, Chebyshevskii Sb.5 (2005), 164–179. MR2006g :11206

    Zhan T. , 'An iterative method in the Goldbach-Waring problem ' (2005 ) 5 Chebyshevskii Sb. : 164 -179.

    • Search Google Scholar
  • Liu, J. Y. and Zhan, T. , Sums of five almost equal prime squares, II, Sci. China Ser. A41 (1998), 710–722. MR99h :11115

    Zhan T. , 'Sums of five almost equal prime squares, II ' (1998 ) 41 Sci. China Ser. A : 710 -722.

    • Search Google Scholar
  • Liu, J. Y. and Zhan, T. , On sums of five almost equal prime squares, Acta Arith.77 (1996), 369–383. MR97g :11113

    Zhan T. , 'On sums of five almost equal prime squares ' (1996 ) 77 Acta Arith. : 369 -383.

  • Liu, J. Y. and Zhan, T. , Distribution of integers that are sums of three squares of primes, Acta Arith.98 (2001), 207–228. MR2002b :11139

    Zhan T. , 'Distribution of integers that are sums of three squares of primes ' (2001 ) 98 Acta Arith. : 207 -228.

    • Search Google Scholar
  • Pan, Chengdong and Pan, Chengbiao , Analytic number theory (Chinese) Beijing, Science Press, 1992.

    Pan C. , '', in Analytic number theory (Chinese) , (1992 ) -.

  • Prachar, K. , Primzahlverteilung , Springer Verlag, Berlin, Heidelberg, New York, 1978. MR81k :10060

    Prachar K. , '', in Primzahlverteilung , (1978 ) -.

  • Titchmarsh, E. C. , The Theory of the Riemann Zeta-Function , second edition, Oxford, Clarendon Press, 1986. MR88c :11049

    Titchmarsh E. C. , '', in The Theory of the Riemann Zeta-Function , (1986 ) -.

  • Vinogradov, I. M. , Estimation of certain trigonometric sums with prime variables, Izv. Acada. Nauk SSSR. Ser. Mat. , 3 , no. 4 (1939), 371–398.

    Vinogradov I. M. , 'Estimation of certain trigonometric sums with prime variables ' (1939 ) 3 Izv. Acada. Nauk SSSR. Ser. Mat. : 371 -398.

    • Search Google Scholar
  • Wang, Y. , Numbers representable by five prime squares with primes in arithmetic progressions, Acta Arithmetica90 (1999), 217–244. MR2000i :11158

    Wang Y. , 'Numbers representable by five prime squares with primes in arithmetic progressions ' (1999 ) 90 Acta Arithmetica : 217 -244.

    • Search Google Scholar
  • Zaccagini, A. , On the exceptional set for the sum of a prime and a k -th power, Mathematika39 (1992), 400–421. MR94g :11086

    Zaccagini A. , 'On the exceptional set for the sum of a prime and a k-th power ' (1992 ) 39 Mathematika : 400 -421.

    • Search Google Scholar

Editors in Chief

Gábor SIMONYI (Rényi Institute of Mathematics)
András STIPSICZ (Rényi Institute of Mathematics)
Géza TÓTH (Rényi Institute of Mathematics) 

Managing Editor

Gábor SÁGI (Rényi Institute of Mathematics)

Editorial Board

  • Imre BÁRÁNY (Rényi Institute of Mathematics)
  • Károly BÖRÖCZKY (Rényi Institute of Mathematics and Central European University)
  • Péter CSIKVÁRI (ELTE, Budapest) 
  • Joshua GREENE (Boston College)
  • Penny HAXELL (University of Waterloo)
  • Andreas HOLMSEN (Korea Advanced Institute of Science and Technology)
  • Ron HOLZMAN (Technion, Haifa)
  • Satoru IWATA (University of Tokyo)
  • Tibor JORDÁN (ELTE, Budapest)
  • Roy MESHULAM (Technion, Haifa)
  • Frédéric MEUNIER (École des Ponts ParisTech)
  • Márton NASZÓDI (ELTE, Budapest)
  • Eran NEVO (Hebrew University of Jerusalem)
  • János PACH (Rényi Institute of Mathematics)
  • Péter Pál PACH (BME, Budapest)
  • Andrew SUK (University of California, San Diego)
  • Zoltán SZABÓ (Princeton University)
  • Martin TANCER (Charles University, Prague)
  • Gábor TARDOS (Rényi Institute of Mathematics)
  • Paul WOLLAN (University of Rome "La Sapienza")

STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA
Gábor Sági
Address: P.O. Box 127, H–1364 Budapest, Hungary
Phone: (36 1) 483 8344 ---- Fax: (36 1) 483 8333
E-mail: smh.studia@renyi.mta.hu

Indexing and Abstracting Services:

  • CompuMath Citation Index
  • Essential Science Indicators
  • Mathematical Reviews
  • Science Citation Index Expanded (SciSearch)
  • SCOPUS
  • Zentralblatt MATH
2020  
Total Cites 536
WoS
Journal
Impact Factor
0,855
Rank by Mathematics 189/330 (Q3)
Impact Factor  
Impact Factor 0,826
without
Journal Self Cites
5 Year 1,703
Impact Factor
Journal  0,68
Citation Indicator  
Rank by Journal  Mathematics 230/470 (Q2)
Citation Indicator   
Citable 32
Items
Total 32
Articles
Total 0
Reviews
Scimago 24
H-index
Scimago 0,307
Journal Rank
Scimago Mathematics (miscellaneous) Q3
Quartile Score  
Scopus 139/130=1,1
Scite Score  
Scopus General Mathematics 204/378 (Q3)
Scite Score Rank  
Scopus 1,069
SNIP  
Days from  85
submission  
to acceptance  
Days from  123
acceptance  
to publication  
Acceptance 16%
Rate

2019  
Total Cites
WoS
463
Impact Factor 0,468
Impact Factor
without
Journal Self Cites
0,468
5 Year
Impact Factor
0,413
Immediacy
Index
0,135
Citable
Items
37
Total
Articles
37
Total
Reviews
0
Cited
Half-Life
21,4
Citing
Half-Life
15,5
Eigenfactor
Score
0,00039
Article Influence
Score
0,196
% Articles
in
Citable Items
100,00
Normalized
Eigenfactor
0,04841
Average
IF
Percentile
13,117
Scimago
H-index
23
Scimago
Journal Rank
0,234
Scopus
Scite Score
76/104=0,7
Scopus
Scite Score Rank
General Mathematics 247/368 (Q3)
Scopus
SNIP
0,671
Acceptance
Rate
14%

 

Studia Scientiarum Mathematicarum Hungarica
Publication Model Hybrid
Submission Fee none
Article Processing Charge 900 EUR/article
Printed Color Illustrations 40 EUR (or 10 000 HUF) + VAT / piece
Regional discounts on country of the funding agency World Bank Lower-middle-income economies: 50%
World Bank Low-income economies: 100%
Further Discounts Editorial Board / Advisory Board members: 50%
Corresponding authors, affiliated to an EISZ member institution subscribing to the journal package of Akadémiai Kiadó: 100%
Subscription fee 2021 Online subsscription: 672 EUR / 840 USD
Print + online subscription: 760 EUR / 948 USD
Subscription fee 2022

Online subsscription: 688 EUR / 860 USD
Print + online subscription: 776 EUR / 970 USD

Subscription Information Online subscribers are entitled access to all back issues published by Akadémiai Kiadó for each title for the duration of the subscription, as well as Online First content for the subscribed content.
Purchase per Title Individual articles are sold on the displayed price.

Studia Scientiarum Mathematicarum Hungarica
Language English
French
German
Size B5
Year of
Foundation
1966
Publication
Programme
2021 Volume 58
Volumes
per Year
1
Issues
per Year
4
Founder Magyar Tudományos Akadémia  
Founder's
Address
H-1051 Budapest, Hungary, Széchenyi István tér 9.
Publisher Akadémiai Kiadó
Publisher's
Address
H-1117 Budapest, Hungary 1516 Budapest, PO Box 245.
Responsible
Publisher
Chief Executive Officer, Akadémiai Kiadó
ISSN 0081-6906 (Print)
ISSN 1588-2896 (Online)